Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Difficulty breathing, chest pain, high BP. On dialysis. Reason for breathing trouble?

Hi my partner is on diaylsis he s been on diaylsis for 13 years. He s had a stent in his heart about 5 years ago. He is now complainting of diffcuitly breathing , and slight chest pains. He s BP is very high but is being controlled. He eats healthy and goes to the gym. He controls his fluid intake and usually only needs about 1litre of fluid removed when on diaylsis. Why is he suffering with breathing?.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
There are many causes of breathlessness in a person on dialysis. First and formost fluid overload needs to be ruled out. Is he asthmatic? You will have to consult your physician who will beside doing a physical examination will also carry out all relevant tests,esp related to heart and lungs. Some times a person can become sensitive to dialuser membrane which can cause breathlessness, so this aspect also has to be looked into.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor